# SDR ASAA2019070729945

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,106 hours, 14,672 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR R/T FAN IS INOP. GROUNDED - YES. REMOVED WEATHER RADAR R/T MOUNT BLOWER REF AMM 34-43-51-000-801. INSTALLED NEW BLOWER REF AMM 34-43-51-400-801. REMOVED AND REINSTALLED WEATHER RADAR R/T REF AMM 34-43-41-000-801 AND 34-43-41-400-801. C/W OPS TEST OF WEATHER RADAR REF AMM 34-43-00-710-802-001. OPS TEST PASS. PULLED AND COLLARED ONE C/B ON P18-1(A7) AND P6-1(D13). REMOVED COLLAR AND RESET C/B'S.
